On the Moore-Penrose inverse in solving saddle-point systems with singular diagonal blocks

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/94957

Show simple item record


dc.contributor.author Kučera, Radek
dc.contributor.author Kozubek, Tomáš
dc.contributor.author Markopoulos, Alexandros
dc.contributor.author Machalová, Jitka
dc.date.accessioned 2012-08-03T10:04:43Z
dc.date.available 2012-08-03T10:04:43Z
dc.date.issued 2012
dc.identifier.citation Numerical linear algebra with applications. 2012, vol. 19, issues 4, p. 677-699. cs
dc.identifier.issn 1070-5325
dc.identifier.issn 1099-1506
dc.identifier.uri http://hdl.handle.net/10084/94957
dc.description.abstract This paper deals with the role of the generalized inverses in solving saddle-point systems arising naturally in the solution of many scientific and engineering problems when finite-element tearing and interconnecting based domain decomposition methods are used to the numerical solution. It was shown that the Moore–Penrose inverse may be obtained in this case at negligible cost by projecting an arbitrary generalized inverse using orthogonal projectors. Applying an eigenvalue analysis based on the Moore–Penrose inverse, we proved that for simple model problems, the number of conjugate gradient iterations required for the solution of associate dual systems does not depend on discretization norms. The theoretical results were confirmed by numerical experiments with linear elasticity problems. cs
dc.format.extent 981388 bytes cs
dc.format.mimetype application/pdf cs
dc.language.iso en cs
dc.publisher Wiley cs
dc.relation.ispartofseries Numerical linear algebra with applications cs
dc.relation.uri http://dx.doi.org/10.1002/nla.798 cs
dc.subject Moore–Penrose inverse cs
dc.subject orthogonal projectors cs
dc.subject saddle-point systems cs
dc.subject domain decomposition methods cs
dc.subject condition number cs
dc.title On the Moore-Penrose inverse in solving saddle-point systems with singular diagonal blocks cs
dc.type Article cs
dc.identifier.location Není ve fondu ÚK cs
dc.identifier.doi 10.1002/nla.798
dc.rights.access openAccess
dc.type.version submittedVersion
dc.type.status Peer-reviewed cs
dc.description.source Web of Science cs
dc.description.volume 19 cs
dc.description.issue 4 cs
dc.description.lastpage 699 cs
dc.description.firstpage 677 cs
dc.identifier.wos 000306278800005

Files in this item

Files Size Format View Description
num-lin-al-app-2012-19-4-677-kucera.pdf 958.3Kb PDF View/Open submittedVersion

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics